# SDR COMA0260615

- Difficulty date: October 27, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 21,608 hours, 20,789 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Dirty
- Location: Acm
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5906 BURNING SMELL FILLED COCKPIT.REPLACED THE COALESCER SOCKS ON THE L/H AND R/H ACM WATER SEPERATORS.
